# SDR USAA2010110992574

- Difficulty date: October 30, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 6583
- Condition: Inoperative
- Location: Cabin
- Part time: 41,217 hours, 22,179 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - EEL - RIGHT CENTER EMERGENCY POWER SUPPLY UNIT IS INOPERATIVE.  REPLACED RIGHT CENTER EMERGENCY POWER SUPPLY UNIT IAW A320 AMM 33-31-38.
